Solution to Problem E2511 [1975, 73] - The diophantine equation x^2+1=2^r5^s

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)291-291
Number of pages291
JournalAmerican Mathematical Monthly
Volume83
Issue number4
Publication statusPublished - 1976

Fingerprint

Dive into the research topics of 'Solution to Problem E2511 [1975, 73] - The diophantine equation x^2+1=2^r5^s'. Together they form a unique fingerprint.

Cite this